# SDR CALA2013081290350

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 64,628 hours, 24,176 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK LANDING HAS AN ELONGATED HOLE AT 640LB, BETWEEN RIBS 16-17.  FOUND TO BE OUT OF LIMITS, REPAIRED HOLE.  INSTALLED BUSHING AND BRIDGING PLATE IAW SRM.
